Asian Journal of Science and Applied Technology (AJSAT)
Common Fixed Point Theorems Under Strict Contractive Conditions in Fuzzy Metric SpacesAuthor : Rashmi Rani
Volume 7 No.2 July-December 2018 pp 12-15
Fuzzy sets originally introduced Zadeh. Using Concept of fuzzy sets, various theories regarding giving new concepts of fuzzy metric spaces were considered by various authors. After that, many authors have studied fixed point theory in such spaces and proved various fixed point theorems in such spaces. In 1975, Kramosilet al. have introduced the concept of fuzzy metric spaces. In this paper, using concept of fuzzy metric space given by Kramosil et al., we prove common fixed point theorems for weakly compatible mappings satisfying strict contractive condition in fuzzy metric spaces by using property (E.A). Our proved results generalize known fixed point theorems in literature. We prove two common fixed point theorems in this paper, one for four maps and other one for two maps. Mathematics subject classification: 54E40, 54E35, 54H25.
fuzzy Metric Space, Compatible Mappings, Weakly Compatible Mappings
 M. Imdad and J. Ali, “Jungck’s common fixed point theorem and E.A property”, ActaMathematicaSinica, Vol. 24, No. 1, pp. 87-94, 2008.
 G. Jungck and B.E. Rhoades, “Fixed point theorems for occasionally weakly compatible mappings”, Fixed point theory, Vol. 7, pp. 286-296, 2006.
 Kramosil and J. Michalek, “Fuzzy metric and statistical metric spaces”, Kybernetica, Vol. 11, pp. 326-334, 1975.
 S. Kumar and B.D. Pant, “Fixed point theorems for owc mappings”, University of Nis Serbia, Vol. 22, No. 2, pp. 43-52, 2008.
 S. N. Mishra, N. Sharma and S. L. Singh, “Common fixed points of maps on fuzzy metric spaces”, Int. J. Math. Math. Sci,Vol. 17, pp. 253-258, 1994.
 R. P. Pant, “Common fixed points of non-commuting mappings”, J. Math. An. Appl., 188, pp. 436-440, 1994.
 R. P. Pant, “A common fixed point theorem under a new condition”, Indian J. Pure Appl.Math., Vol. 30, No. 2, pp. 147-152, 1999.
 H. K. Pathak, Y. J. Cho and S. M. Kang, “Remarks on R-Weakly commuting mappings and common fixed point theorems”, Bull. Korean Math. Soc., Vol. 34, No. 2, pp. 247-257, 1997.
 B. Schweizer and A. Sklar, “Probabilistic metric spaces”, North Holland Amsterdam, 1983.
 R. Vasuki, “Common fixed points for R-weakly commuting maps in fuzzy metric spaces”, Indian J. Pure Appl. Math., Vol. 30, pp. 419-423, 1999.